Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 29, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 9:04 PM CDT for Logan County, Kentucky. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 9:04 PM CDT (02:04 UTC)
- Expired
- Apr 2, 2006, 9:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Logan County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:35 PM CDT | TSTM WND DMG | Lewisburg, KY | STRUCTURE DAMAGE AT KINGPORT AVE. |
| Apr 2, 9:35 PM CDT | TORNADO 59 | Lewisburg, KY | LOTS OF DAMAGE IN TOWN. CARS OVERTURNED. GOLFBALL SIZED HAIL |
| Apr 2, 9:35 PM CDT | TORNADO | Lewisburg, KY | LOTS OF DAMAGE IN TOWN. CARS OVERTURNED. GOLFBALL SIZED HAIL |
| Apr 2, 9:37 PM CDT | HAIL 1.75 | Lewisburg, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 030204
TORLMK
KYC141-030245-
/O.NEW.KLMK.TO.W.0029.060403T0204Z-060403T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 945 PM CDT
* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 30 MILES WEST OF
RUSSELLVILLE...OR ABOUT 6 MILES NORTHEAST OF HOPKINSVILLE...MOVING
EAST AT 60 MPH.
* THE TORNADO IS WILL BE NEAR...
7 MILES NORTH OF RUSSELLVILLE BY 930 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3680 8704 3681 8707 3682 8705 3706 8706
3706 8697 3707 8696 3701 8670 3682 8672
3678 8675
$$
CS5 follow-up statements
000
WWUS53 KLMK 030208
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 PM EDT SUN APR 2 2006
KYC085-030218-
/O.EXP.KLMK.TO.W.0027.000000T0000Z-060403T0215Z/
GRAYSON KY-
908 PM CDT SUN APR 2 2006
...THE TORNADO WARNING FOR GRAYSON COUNTY EXPIRES AT 915 PM CDT...
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3753 8669 3741 8661 3734 8646 3735 8611
3748 8608 3760 8627
$$
AL000
WWUS53 KLMK 030224 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT SUN APR 2 2006
KYC141-030245-
/O.CON.KLMK.TO.W.0029.000000T0000Z-060403T0245Z/
LOGAN KY-
924 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LOGAN
COUNTY...
AT 921 PM CDT...TRAINED WEATHER SPOTTERS AND WEATHER RADAR WERE
TRACKING A TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF
SPA...OR ABOUT 9 MILES NORTH OF ELKTON...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
SPA BY 930 PM CDT
EPLEYS STATION AND LEWISBURG BY 935 PM CDT
RUSSELLVILLE BY 940 PM CDT
MAJOR DAMAGE HAS BEEN REPORTED IN TODD AND CHIRSTIAN COUNTIES WITH
THIS TORNADO. TAKE COVER IMMEDIATELY
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO PATH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3680 8704 3681 8707 3682 8705 3706 8706
3706 8697 3707 8696 3701 8670 3682 8672
3678 8675
$$
CS000
WWUS53 KLMK 030235
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 PM EDT SUN APR 2 2006
KYC141-030245-
/O.CON.KLMK.TO.W.0029.000000T0000Z-060403T0245Z/
LOGAN KY-
933 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LOGAN
COUNTY...
AT 931 PM CDT...WEATHER RADAR WAS TRACKING A TORNADO. TRAINED
WEATHER SPOTTERS EARLIER REPORTED A TORNADO OVER HOPKINS AND TRIGG
COUNTIES. THIS TORNADO WAS NOW LOCATED NEAR SPA...OR ABOUT 12 MILES
NORTHEAST OF ELKTON...MOVING EAST AT 50 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3680 8704 3681 8707 3682 8705 3706 8706
3706 8697 3707 8696 3701 8670 3682 8672
3678 8675
$$
CS000
WWUS53 KLMK 030237 CCA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 PM EDT SUN APR 2 2006
CORRECTED TRIGG TO TODD COUNTY
KYC141-030245-
/O.CON.KLMK.TO.W.0029.000000T0000Z-060403T0245Z/
LOGAN KY-
933 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LOGAN
COUNTY...
AT 931 PM CDT...WEATHER RADAR WAS TRACKING A TORNADO. TRAINED
WEATHER SPOTTERS EARLIER REPORTED A TORNADO OVER HOPKINS AND TODD
COUNTIES. THIS TORNADO WAS NOW LOCATED NEAR SPA...OR ABOUT 12 MILES
NORTHEAST OF ELKTON...MOVING EAST AT 50 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3680 8704 3681 8707 3682 8705 3706 8706
3706 8697 3707 8696 3701 8670 3682 8672
3678 8675
$$
CS000
WWUS53 KLMK 030237 CCB
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 PM EDT SUN APR 2 2006
CORRECTED HOPKINS TO CHRISTIAN COUNTY
KYC141-030245-
/O.CON.KLMK.TO.W.0029.000000T0000Z-060403T0245Z/
LOGAN KY-
933 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LOGAN
COUNTY...
AT 931 PM CDT...WEATHER RADAR WAS TRACKING A TORNADO. TRAINED
WEATHER SPOTTERS EARLIER REPORTED A TORNADO OVER CHRISTIAN AND TODD
COUNTIES. THIS TORNADO WAS NOW LOCATED NEAR SPA...OR ABOUT 12 MILES
NORTHEAST OF ELKTON...MOVING EAST AT 50 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3680 8704 3681 8707 3682 8705 3706 8706
3706 8697 3707 8696 3701 8670 3682 8672
3678 8675
$$
CSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 8:45 PM CDT, 19 minutes earlier.
Area forecast discussion, Apr 2, 8:45 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EDT SUN APR 2 2006 .EVENING UPDATE:... WILL UPDATE TO ADD TORNADO WATCH FOR ECENTRL KY. PREVIOUS DISCUSSION BELOW: .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH INTO CENTRAL INDIANA BY LATE AFTERNOON. COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO CENTRAL KENTUCKY. UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES TONIGHT. ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT LEX. WILL GO WITH A BLEND. SCHOLZ .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH. AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN INDIANA. READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES WARMER. WEDNESDAY NIGHT THROUGH SUNDAY... MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP MOST OF SATURDAY AND SUNDAY DRY. AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND CANADIAN MODELS VERIFY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 2:40 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SUN APR 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINS. TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE BETWEEN 11 PM AND 4 AM EDT. THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION. JA
In the hours before
Local storm report, Apr 2, 8:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CAREFREE 38.24N 86.36W
04/02/2006 CRAWFORD IN TRAINED SPOTTER
TRUCK BLOWN OFF OFF I-64
&&
CALLAHANLocal storm report, Apr 2, 8:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST CORYDON 38.21N 86.13W
04/02/2006 M62 MPH HARRISON IN AMATEUR RADIO
&&
ALLocal storm report, Apr 2, 8:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG TELL CITY 37.95N 86.76W
04/02/2006 PERRY IN EMERGENCY MNGR
TREES...POWER LINES...AND STRUCTURE DAMAGE THOUGHOUT
COUNTY.
&&
CALLAHANLocal storm report, Apr 2, 8:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CAREFREE 38.24N 86.36W
04/02/2006 CRAWFORD IN TRAINED SPOTTER
POWER LINES DOWN ACROSS I-64. I-64 CLOSED. SOME INJURIES
DUE TO POWER LINES ON TRUCK.
&&
CALLAHANLocal storm report, Apr 2, 8:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FUNNEL CLOUD CLARKSVILLE 38.32N 85.77W
04/02/2006 CLARK IN LAW ENFORCEMENT
COMING OUT OF ROTATING WALL CLOUD
&&
CALLAHANLocal storm report, Apr 2, 9:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 2 S LOUISVILLE 38.20N 85.74W
04/02/2006 E0.88 INCH JEFFERSON KY AMATEUR RADIO
NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH AT I-65 AND
OUTER LOOP.
&&
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 28 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | LMK | Butler, Ohio | 47 min |
| Apr 2, 8:02 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 28 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 48 min |
| Apr 2, 8:29 PM CDT | Tornado Warning | LMK | Grayson | 46 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 43 min |
| Apr 2, 8:43 PM CDT | Tornado Warning | LMK | Ohio | 17 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 45 min |
| Apr 2, 8:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 33 min |
| Apr 2, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 14 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 24 min |
| Apr 2, 9:10 PM CDT | Tornado Warning | LMK | Jefferson, Shelby | 35 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 33 min |
| Apr 2, 9:25 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 35 min |
| Apr 2, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Franklin | 33 min |
| Apr 2, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 21 min |
| Apr 2, 9:39 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 36 min |
| Apr 2, 9:41 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Woodford | 34 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | LMK | Logan | 16 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 26 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 37 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 34 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Logan | 31 min |
| Apr 2, 10:07 PM CDT | Tornado Warning | LMK | Green, Taylor | 23 min |
| Apr 2, 10:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 2, 10:17 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 43 min |
| Apr 2, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Apr 2, 10:21 PM CDT | Tornado Warning | LMK | Warren | 24 min |
| Apr 2, 10:32 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 28 min |
| Apr 3, 12:32 AM CDT | Severe Thunderstorm Warning | LMK | Warren | 13 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.